# SDR JIKA2025021201

- Difficulty date: February 8, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N204AF
- Make and model: Beech C-99
- Aircraft serial: U204
- Aircraft time: 25,158 hours, 31,489 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

THE FLIGHT CREW NOTED THAT AFTER CLIMB OUT, THE LANDING GEAR RED IN TRANSIT LIGHT REMAINED ILLUMINATED. HE LEVELED OFF AND CYCLED THE LANDING GEAR TO THE DOWN AND LOCKED POSITION AND VERIFIED THAT THE THREE GREEN DOWN AND LOCKED SAFE LIGHTS ILLUMINATED. THE TOWER NOTIFIED THE CAPTAIN THAT HE DID NOT HAVE THREE LANDING GEAR DOWN AND LOCKED SO HE CLIMBED TO A HIGHER ALTITUDE IN ORDER TO PERFORM A MANUAL EMERGENCY LANDING GEAR EXTENSION. ATC VERIFIED VISUALLY THAT HE NOW HAD THREE LANDING GEAR SAFELY DOWN AND LOCKED. THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT AND MAINTENANCE IS CURRENTLY TROUBLESHOOTING THE FAILURE.
